# SDR FDEA202202130286

- Difficulty date: February 13, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 91,177 hours, 21,044 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Part number: ARC70531
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBOARD FLAP VANE NUMBER 1 SUPPORT FITTING ECCENTRIC HOLE BORE   FOUND CORROSION. CORROSION AT LEFT WING - OUTBOARD FLAP VANE NUMBER 1 SUPPORT FITTING ECCENTRIC   HOLE BORE REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER MD-11 SRM57-50-  02-2R REPAIR 5 FIGURE 201. REPAIR ECCENTRIC BUSHING FABRICATED BY MACHINING AS   PER MD-11 SRM 57-50-02-2R FIGURE 201 AND EA#1-5750-T0366907 P1 STEP 1A. TITLE: WINGS -   FLIGHT SURFACES - LH WING - OUTBD FLAP VANE ASSY- TRACK SUPPORT FITTING SLOT   HOLES CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM6-2-100. REPAIR BUSHING   INSTALLED AS PER AMM 27-50-32-4.
